skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Anomalies and bounds on charged operators

Authors:
; ORCiD logo
Publication Date:
Sponsoring Org.:
USDOE Office of Science (SC), High Energy Physics (HEP) (SC-25)
OSTI Identifier:
1545466
Grant/Contract Number:  
SC0011632
Resource Type:
Published Article
Journal Name:
Physical Review D
Additional Journal Information:
Journal Name: Physical Review D Journal Volume: 100 Journal Issue: 2; Journal ID: ISSN 2470-0010
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Lin, Ying-Hsuan, and Shao, Shu-Heng. Anomalies and bounds on charged operators. United States: N. p., 2019. Web. doi:10.1103/PhysRevD.100.025013.
Lin, Ying-Hsuan, & Shao, Shu-Heng. Anomalies and bounds on charged operators. United States. doi:10.1103/PhysRevD.100.025013.
Lin, Ying-Hsuan, and Shao, Shu-Heng. Thu . "Anomalies and bounds on charged operators". United States. doi:10.1103/PhysRevD.100.025013.
@article{osti_1545466,
title = {Anomalies and bounds on charged operators},
author = {Lin, Ying-Hsuan and Shao, Shu-Heng},
abstractNote = {},
doi = {10.1103/PhysRevD.100.025013},
journal = {Physical Review D},
number = 2,
volume = 100,
place = {United States},
year = {2019},
month = {7}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: 10.1103/PhysRevD.100.025013

Citation Metrics:
Cited by: 1 work
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

Bootstrapping the spectral function: on the uniqueness of Liouville and the universality of BTZ
journal, September 2018

  • Collier, Scott; Kravchuk, Petr; Lin, Ying-Hsuan
  • Journal of High Energy Physics, Vol. 2018, Issue 9
  • DOI: 10.1007/JHEP09(2018)150

Parity and the modular bootstrap
journal, January 2018


Constraints on 2d CFT partition functions
journal, October 2013

  • Friedan, Daniel; Keller, Christoph A.
  • Journal of High Energy Physics, Vol. 2013, Issue 10
  • DOI: 10.1007/JHEP10(2013)180

The Weak Gravity Conjecture in three dimensions
journal, October 2016

  • Montero, Miguel; Shiu, Gary; Soler, Pablo
  • Journal of High Energy Physics, Vol. 2016, Issue 10
  • DOI: 10.1007/JHEP10(2016)159

Intrinsic and emergent anomalies at deconfined critical points
journal, August 2018


D-brane charges in five-brane backgrounds
journal, October 2001


Monster symmetry and extremal CFTs
journal, November 2012


TFT construction of RCFT correlators I: partition functions
journal, December 2002


Fermions, strings, and gauge fields in lattice spin models
journal, June 2003


Symmetry protected topological orders and the group cohomology of their symmetry group
journal, April 2013


Symmetries and strings in field theory and gravity
journal, April 2011


On finite symmetries and their gauging in two dimensions
journal, March 2018

  • Bhardwaj, Lakshya; Tachikawa, Yuji
  • Journal of High Energy Physics, Vol. 2018, Issue 3
  • DOI: 10.1007/JHEP03(2018)189

Modular constraints on superconformal field theories
journal, January 2019

  • Bae, Jin-Beom; Lee, Sungjay; Song, Jaewon
  • Journal of High Energy Physics, Vol. 2019, Issue 1
  • DOI: 10.1007/JHEP01(2019)209

TFT construction of RCFT correlators
journal, August 2004


Generalized global symmetries
journal, February 2015

  • Gaiotto, Davide; Kapustin, Anton; Seiberg, Nathan
  • Journal of High Energy Physics, Vol. 2015, Issue 2
  • DOI: 10.1007/JHEP02(2015)172

The string landscape, black holes and gravity as the weakest force
journal, June 2007


Modular invariance and discrete torsion on orbifolds
journal, September 1986


Anti de Sitter space and holography
journal, January 1998


Modular bootstrap revisited
journal, September 2018

  • Collier, Scott; Lin, Ying-Hsuan; Yin, Xi
  • Journal of High Energy Physics, Vol. 2018, Issue 9
  • DOI: 10.1007/JHEP09(2018)061

Evidence for a sublattice weak gravity conjecture
journal, August 2017

  • Heidenreich, Ben; Reece, Matthew; Rudelius, Tom
  • Journal of High Energy Physics, Vol. 2017, Issue 8
  • DOI: 10.1007/JHEP08(2017)025

Bounds on operator dimensions in 2D conformal field theories
journal, May 2014

  • Qualls, Joshua D.; Shapere, Alfred D.
  • Journal of High Energy Physics, Vol. 2014, Issue 5
  • DOI: 10.1007/JHEP05(2014)091

A PCAC puzzle: π0→γγ in the σ-model
journal, March 1969


A semidefinite program solver for the conformal bootstrap
journal, June 2015


Coupling a QFT to a TQFT and duality
journal, April 2014


Statistics of the Two-Dimensional Ferromagnet. Part I
journal, August 1941


Symmetry-protected topological phases and orbifolds: Generalized Laughlin's argument
journal, August 2013


Fusion rules and modular transformations in 2D conformal field theory
journal, January 1988


Topological gauge theories and group cohomology
journal, April 1990

  • Dijkgraaf, Robbert; Witten, Edward
  • Communications in Mathematical Physics, Vol. 129, Issue 2
  • DOI: 10.1007/BF02096988

Operator content of two-dimensional conformally invariant theories
journal, January 1986


The Fusion Algebra of Bimodule Categories
journal, July 2007

  • Fuchs, Jürgen; Runkel, Ingo; Schweigert, Christoph
  • Applied Categorical Structures, Vol. 16, Issue 1-2
  • DOI: 10.1007/s10485-007-9102-7

The conformal bootstrap: Theory, numerical techniques, and applications
journal, January 2019


Fast conformal bootstrap and constraints on 3d gravity
journal, May 2019

  • Afkhami-Jeddi, Nima; Hartman, Thomas; Tajdini, Amirhossein
  • Journal of High Energy Physics, Vol. 2019, Issue 5
  • DOI: 10.1007/JHEP05(2019)087

Invertible defects and isomorphisms of rational CFTs
journal, January 2011

  • Davydov, Alexei; Kong, Liang; Runkel, Ingo
  • Advances in Theoretical and Mathematical Physics, Vol. 15, Issue 1
  • DOI: 10.4310/ATMP.2011.v15.n1.a2

Global anomalies on orbifolds
journal, September 1987

  • Freed, Daniel S.; Vafa, Cumrun
  • Communications in Mathematical Physics, Vol. 110, Issue 3
  • DOI: 10.1007/BF01212418

Critical behaviour of SU(n) quantum chains and topological non-linear σ-models
journal, December 1988


Global anomalies on orbifolds
journal, June 1988

  • Freed, Daniel S.; Vafa, Cumrun
  • Communications in Mathematical Physics, Vol. 117, Issue 2
  • DOI: 10.1007/BF01223596

A universal inequality for CFT and quantum gravity
journal, August 2011


Two-dimensional symmetry-protected topological orders and their protected gapless edge excitations
journal, December 2011


TFT construction of RCFT correlators II: unoriented world sheets
journal, February 2004


Axial-Vector Vertex in Spinor Electrodynamics
journal, January 1969


Topological defect lines and renormalization group flows in two dimensions
journal, January 2019

  • Chang, Chi-Ming; Lin, Ying-Hsuan; Shao, Shu-Heng
  • Journal of High Energy Physics, Vol. 2019, Issue 1
  • DOI: 10.1007/JHEP01(2019)026

Mixed global anomalies and boundary conformal field theories
journal, November 2018

  • Numasawa, Tokiro; Yamaguch, Satoshi
  • Journal of High Energy Physics, Vol. 2018, Issue 11
  • DOI: 10.1007/JHEP11(2018)202

Comments on the N = 2,3,4 superconformal algebras in two dimensions
journal, January 1987


Symmetry Protection of Critical Phases and a Global Anomaly in 1 + 1 Dimensions
journal, January 2017


TFT construction of RCFT correlators IV:
journal, May 2005


Duality and defects in rational conformal field theory
journal, February 2007


Spectra of Wess-Zumino-Witten models with arbitrary simple groups
journal, March 1988

  • Felder, G.; Gawedzki, K.; Kupiainen, A.
  • Communications in Mathematical Physics, Vol. 117, Issue 1
  • DOI: 10.1007/BF01228414

Sigma models on flags
journal, January 2019


Generalised twisted partition functions
journal, April 2001


Universal bounds on charged states in 2d CFT and 3d gravity
journal, August 2016

  • Benjamin, Nathan; Dyer, Ethan; Fitzpatrick, A. Liam
  • Journal of High Energy Physics, Vol. 2016, Issue 8
  • DOI: 10.1007/JHEP08(2016)041

Symmetric Gapped Interfaces of SPT and SET States: Systematic Constructions
journal, August 2018


The conformal bootstrap
journal, June 2016

  • Poland, David; Simmons-Duffin, David
  • Nature Physics, Vol. 12, Issue 6
  • DOI: 10.1038/nphys3761

Kramers-Wannier Duality from Conformal Defects
journal, August 2004


Universal symmetry-protected topological invariants for symmetry-protected topological states
journal, February 2014